Results 1 to 6 of 6
Like Tree2Likes
  • 2 Post By Catrina
Chewing400 mg oxy daily and I'm finished today.will this kill me to quit cold turkey?
  1. #1
    cari14 is offline New Member
    Join Date
    Dec 2016
    Posts
    7

    Default Chewing400 mg oxy daily and I'm finished today.will this kill me to quit cold turkey?

    PLEASE HELP -- I am terrified about the detoxing off this...I took the last of the pills today at 12 noon. Was eating 200mg oxycontin slow release at a time twice a day...I had 8 years clean off everything before but now back in this mess again (mostly on for 2.5 years with some weeks off but the dosage was not as high...and I am VERY WORRIED about the affects for the next few days....is this something that could kill me? Thank you so much for your help. C.
    Last edited by Anonymous; 12-29-2016 at 03:10 PM.

  2. #2
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Hi and Welcome!

    First off, no you won't die from detoxing from oxy, Let me just clarify. You said that you are taking 200mg at a time, twice a day for a total of 400mg/day? That's a lot.

    Have you found and read the Thomas Recipe that is posted here on this Forum? It's a list of supplements and over the counter stuff that will help you some not only during your detox, but afterwards too. It includes benzos but unless you've been taking them already, do your best not to use them at all. If you have been prescribed benzos and are taking them, continue taking them as prescribed. If you really must use a few benzos, use them sparingly and only for the first 3 or 4 days and then get rid of what you have left and don't use them again.

    Drink, drink, drink...as much water, Gatorade, etc as you can possibly get down. Take Immodium for the bathroom issues. It will help. Take it as directed on the package (2 with the first "event" and 1 after each subsequent event). They really do help to control that. Hot baths, and plenty of them. I used two heating pads set on low moving them from my legs for the RLS and to my back for those aches. Be sure to eat. Bananas, crackers, yogurt, protein shakes...good healthy things to help keep you nourished. Did I say drink a lot? Well, drink a lot. It's easy to become dehydrated and that makes all the detox symptoms worse.

    Hide the clocks and set small goals. One day at a time is a lofty goal at this point. I set 15 minutes at a time. Really. The worst of the symptoms will be much, MUCH better around days 5 or 6. What will be left is trouble sleeping and lack of energy. Kind of go hand in hand, right? Little sleep equals no energy. Be stubborn and give it time. It will ALWAYS get better. You just have to be patient enough to give your body the time it needs to get there.

    Spend some time reading threads here and you can't help but be inspired. Post as often as you want or need to. It helps to vent, whine, whatever you want to do. I found this a great place to spend hours when I couldn't sleep or didn't know where to put myself.

    Keep posting. At least once a day and multiple times a day during your first week.

    Good luck!

    Peace,

    Cat
    cari14 and Lvg nghtmare like this.

  3. #3
    cari14 is offline New Member
    Join Date
    Dec 2016
    Posts
    7

    Default

    Quote Originally Posted by Catrina View Post
    Hi and Welcome!

    First off, no you won't die from detoxing from oxy, Let me just clarify. You said that you are taking 200mg at a time, twice a day for a total of 400mg/day? That's a lot.

    Have you found and read the Thomas Recipe that is posted here on this Forum? It's a list of supplements and over the counter stuff that will help you some not only during your detox, but afterwards too. It includes benzos but unless you've been taking them already, do your best not to use them at all. If you have been prescribed benzos and are taking them, continue taking them as prescribed. If you really must use a few benzos, use them sparingly and only for the first 3 or 4 days and then get rid of what you have left and don't use them again.

    Drink, drink, drink...as much water, Gatorade, etc as you can possibly get down. Take Immodium for the bathroom issues. It will help. Take it as directed on the package (2 with the first "event" and 1 after each subsequent event). They really do help to control that. Hot baths, and plenty of them. I used two heating pads set on low moving them from my legs for the RLS and to my back for those aches. Be sure to eat. Bananas, crackers, yogurt, protein shakes...good healthy things to help keep you nourished. Did I say drink a lot? Well, drink a lot. It's easy to become dehydrated and that makes all the detox symptoms worse.



    Hide the clocks and set small goals. One day at a time is a lofty goal at this point. I set 15 minutes at a time. Really. The worst of the symptoms will be much, MUCH better around days 5 or 6. What will be left is trouble sleeping and lack of energy. Kind of go hand in hand, right? Little sleep equals no energy. Be stubborn and give it time. It will ALWAYS get better. You just have to be patient enough to give your body the time it needs to get there.

    Spend some time reading threads here and you can't help but be inspired. Post as often as you want or need to. It helps to vent, whine, whatever you want to do. I found this a great place to spend hours when I couldn't sleep or didn't know where to put myself.

    Keep posting. At least once a day and multiple times a day during your first week.

    Good luck!

    Peace,

    Cat


    .............still figuring out this board..........I woke up to your message and feel A LOT better. Thank you! So far, just the runny nose symptom and of course, sadness. I ordered 10 more and was going to give them to my husband to give me two a day, one in a.m and one in late afternoon to ease the symptoms or should i just battle it out. I was on morphine before and now on the oxy for about two weeks so I'm hoping the withdrawl isnt that bad...I don't even want to stop, but it is out of control and the family is freaking and I do want my happy, joyous life back.

  4. #4
    cari14 is offline New Member
    Join Date
    Dec 2016
    Posts
    7

    Default

    .............still figuring out this board..........I woke up to your message and feel A LOT better. Thank you! So far, just the runny nose symptom and of course, sadness. I ordered 10 more and was going to give them to my husband to give me two a day, one in a.m and one in late afternoon to ease the symptoms or should i just battle it out. I was on morphine before and now on the oxy for about two weeks so I'm hoping the withdrawl isnt that bad...I don't even want to stop, but it is out of control and the family is freaking and I do want my happy, joyous life back. ...and yes, taking benzo's. At least I will sleep a lot of this off, I hope.

  5. #5
    MrMelt is offline New Member
    Join Date
    Nov 2016
    Posts
    19

    Default

    I've CT off 300mg before but I did it wrong. Basically all I did was lay in bed and take showers and didnt drink much or eat. I'm currently quitting a 300 a day habit right now and on day 2. I used 1mg sub yesterdays, had crazy RLS by night and used benzos and gabapentin to sleep. Day 2 wasn't too bad, no subs.. I have taken .5mg of Kratom though and just at a lean dinner and been drinking water all day like a fish. I'm going to switch up my vices as much as possible while going through WD so I do not get addicted to anything . I also went to my rents place to get away from my house and bed which remind me too much of using.. good luck

  6. #6
    loutrd is offline New Member
    Join Date
    Jan 2017
    Posts
    1

    Default getting away from your environment

    If you can get away from the place that you were using in I believe would be a huge help, stay at a hotel with a big shower or hot tub. u can find those for about 150 bucks a night or less in most states..the holiday inn by me has a nice room with a hot tub for 89 dollars a night, the scenery change helps your mind cope takes u out of routine; I found it helped a lot

Similar Threads

  1. 100mg methadone cold turkey today
    By Tommyleecrane in forum Prescription Drug Addiction
    Replies: 14
    Last Post: 01-01-2018, 10:08 PM
  2. Cold turkey today July 27 log
    By Gettingback in forum Need to Talk?
    Replies: 8
    Last Post: 08-04-2015, 07:48 PM
  3. Quitting Cold Turkey on Hydrocodone today! Please help
    By AW21 in forum Pain Killer Addiction
    Replies: 24
    Last Post: 10-27-2012, 08:38 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22